# SDR GTIA2025041038847

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 9,092 hours, 3,823 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DESCENDING OUTOUT OF 13000 STRONG DIRTY SOCK SMELL IN COCKPIT PACK HAS SET TO OFF FUMESA DECREASED F/AS CALLED AROUND 8000 AND REPORTED DIRTY SOCK SMELL IN ALL CABIN PACK 2 OFF RAMI AIR OPEN-IN REF TO TSM 71-00-00-810-847-A. FOUND BOTH ENGINES OIL OVERSERVICED. DRAINED ENGINES OIL FROM OIL TANK IAW AMM 79-00-00-680-050-A (A.1). TO THE ENGINES WITH CORRECT AMOUNT OF OIL IAW AMM 79-00-00. PERFORMED PACKS BURNOUT WITH APU IAW AMM 21-00-00. R/R RECIRCULATION FILTERS IAW AMM 21-21-41. RUN ENGINES IAW AMM 71-00-00. NO SMELLS AT THIS TIME. THIS CLEARS DMI #3396167-1. PLACARD REMOVED, MOC NOTIFIED.
